Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

October - December, 2013

Volume 15, Issue 4

Nonlinear integral equations with potential type kernels on a semiaxis
Askhabov S. N.

In complex Lebesgue spaces, by method of monotone operators, theorems on existence, uniqueness and methods of finding solutions are proved for some classes of nonlinear integral equations with potential type kernels. Some estimations for the norms of solution and the rate of convergence of the Picard type successive approximations are obtained.

Article (rus.) - [pdf] [zip-pdf]

Positive lifting in a measurable bundle of Banach lattices
Gutman A. E.

We show that every positive lifting in a measurable bundle of Banach lattices is a lattice homomorphism.

Article (rus.) - [pdf] [zip-pdf]

Continuous-discrete sections of bundles of Banach lattices
Gutman A. E., Koptev A. V.

The notion of a continuous bundle of Banach lattices is clarified and the order properties are studied of~the space of C D 0 -sections of such a bundle.

Article (rus.) - [pdf] [zip-pdf]

On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph
Kulaev R. Ch.

In this paper we consider a boundary value problem for a fourth-order equation on a graph modeling the elastic deformation of the flat system of beams with the rigid connection conditions at the nodes. Some properties of the Green's function are investigated and a sufficient condition for its positivity is established.

Article (rus.) - [pdf] [zip-pdf]

On an inverse boundary value problem for the second order elliptic equation with additional integral condition
Meqraliyev Y. T.

An inverse boundary value problem for the second order elliptic equation with an additional first kind integral condition is investigated. First the initial problem is reduced to the equivalent problem, for which the existence and uniqueness theorem is proved. Then using these facts the existence and uniqueness of the classical solution of initial problem is proved.

Article (rus.) - [pdf] [zip-pdf]

Extremal values of the volume of 3-dimensional parallelepipeds with a given intrinsic diameter
Rasskazova N. V.

It is proved that a parallelepiped with relation a:b:c=1: 1: 2   for its edge lengths has maximal volume among all rectangular parallelepipeds with a given intrinsic diameter.

Article (rus.) - [pdf] [zip-pdf]

Constructive descriptions of n -sequentially connected graphs
Shangin R. E.

The class of nonoriented n -sequentially connected graphs is introduced and some applications are considered. The main characteristics and properties of n -sequentially connected chains are given. The relations of the class of n -sequentially connected chains to perfect, triangulated, composite and splittable classes of graphs are determined.

Article (rus.) - [pdf] [zip-pdf]

The locally-one-dimensional scheme for the equation of heat conductivity with the concentrated thermal capacity
Shkhanukov M. Kh., Lafisheva M. M.,
Nakhusheva F. M., Mambetova A. B.

The work is devoted to locally-one-dimensional schemes for the equation of heat conductivity with a non-stationary boundary condition which imitate a concentrated thermal capacity placed on domain boundary. A priori estimate in the uniform metrics is obtained and the convergence of the constructed scheme on a cubic net is proved.

Article (rus.) - [pdf] [zip-pdf]

Solvability of the Cauchy problem for the aller equation in space of bounded continuous functions
Umarov Kh. G.

Solvability of the Cauchy problem for Aller differential equation is reduced to the abstract Cauchy problem in Banach space of bounded continuous functions on the real axis.

Article (rus.) - [pdf] [zip-pdf]

Characterization of finite groups with independent abelian subgroups
Tsirkhov A. A.

A complete description of finite groups in which all abelian subgroups are independent is given.

Article (rus.) - [pdf] [zip-pdf]

About Silchenko operators semigroup
Chshiev A. G.

We consider a class of operator semigroups with integrable singularity at the origin and nondense image. Our approach is based on using the linear relations as the generators of semigroup. The existence of a~base generator is proved and a representation of the resolvent of the base generator is also obtained.

Article (rus.) - [pdf] [zip-pdf]

Vatulyan Alexander Ovanesovich
(on his 60's anniversary)

Article (rus.) - [pdf] [zip-pdf]

 conference:
 archive:
2013
      1, 2, 3;
2012
      1, 2, 3, 4;
2011
      1, 2, 3, 4;
2010
      1, 2, 3, 4;
2009
      1, 2, 3, 4;
2008
      1, 2, 3, 4;
2007
      1, 2, 3, 4;
2006
      1, 2, 3, 4;
2005
      1, 2, 3, 4;
2004
      1, 2, 3, 4;
2003
      1, 2, 3, 4;
2002
      1, 2, 3, 4;
2001
      1, 2, 3, 4;
2000
      1, 2, 3, 4;
1999
      1, 2, 3, 4;
 contacts:
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
 software:
to read articles in pdf format:





copyright © 1996-2003, SMI